Advanced Search
MyIDEAS: Login

On the Least Upper Bound of Discount Factors That Are Compatible with Optimal Period-Three Cycles

Contents:

Author Info

  • Nishimura, Kazuo
  • Yano, Makoto

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-45NJNHH-N/2/671846152ba167e9b908e882c962c02f
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 69 (1996)
Issue (Month): 2 (May)
Pages: 306-333

as in new window
Handle: RePEc:eee:jetheo:v:69:y:1996:i:2:p:306-333

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Khan, M. Ali & Mitra, Tapan, 2004. "On Topological Chaos in the Robinson-Solow-Srinivasan Model," Working Papers 04-18, Cornell University, Center for Analytic Economics.
  2. Gerhard Sorger, 2008. "some notes on discount factor restrictions for dynamic optimization problems," Vienna Economics Papers 0805, University of Vienna, Department of Economics.
  3. Mitra, Tapan, 1998. "On the relationship between discounting and complicated behavior in dynamic optimization models," Journal of Economic Behavior & Organization, Elsevier, vol. 33(3-4), pages 421-434, January.
  4. César L. Guerrero-Luchtenberg, 2004. "Chaos vs. patience in a macroeconomic model of capital accumulation: New applications of a uniform neighborhood turnpike theorem," Estudios Económicos, El Colegio de México, Centro de Estudios Económicos, vol. 19(1), pages 45-60.
  5. George-Marios Angeletos & Laurent-Emmanuel Calvet, 2005. "Incomplete Market Dynamics in a Neoclassical Production Economy," Harvard Institute of Economic Research Working Papers 2058, Harvard - Institute of Economic Research.
  6. Mitra, Tapan & Nishimura, Kazuo, 2001. "Discounting and Long-Run Behavior: Global Bifurcation Analysis of a Family of Dynamical Systems," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 256-293, January.
  7. Barkley Rosser, J. Jr., 2001. "Complex ecologic-economic dynamics and environmental policy," Ecological Economics, Elsevier, vol. 37(1), pages 23-37, April.
  8. Guerrero-Luchtenberg, C.L., 2000. "A uniform neighborhood turnpike theorem and applications," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 329-357, November.
  9. Jean-Paul Chavas, 2004. "On Impatience, Economic Growth and the Environmental Kuznets Curve: A Dynamic Analysis of Resource Management," Environmental & Resource Economics, European Association of Environmental and Resource Economists, vol. 28(2), pages 123-152, June.
  10. Keister, Todd, 1998. "Money Taxes and Efficiency When Sunspots Matter," Journal of Economic Theory, Elsevier, vol. 83(1), pages 43-68, November.
  11. Ali Khan, M. & Piazza, Adriana, 2011. "Optimal cyclicity and chaos in the 2-sector RSS model: An anything-goes construction," Journal of Economic Behavior & Organization, Elsevier, vol. 80(3), pages 397-417.
  12. Goenka, Aditya & Poulsen, Odile, 2004. "Factor Intensity Reversal and Ergodic Chaos," Working Papers 04-13, University of Aarhus, Aarhus School of Business, Department of Economics.
  13. Cesar Guerrero-Luchtenberg, 1998. "- A Turnpike Theoreme For A Family Of Functions," Working Papers. Serie AD 1998-07, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  14. Ghiglino, Christian & Venditti, Alain, 2007. "Wealth inequality, preference heterogeneity and macroeconomic volatility in two-sector economies," Journal of Economic Theory, Elsevier, vol. 135(1), pages 414-441, July.
  15. Sorger, Gerhard, 2004. "Consistent planning under quasi-geometric discounting," Journal of Economic Theory, Elsevier, vol. 118(1), pages 118-129, September.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:69:y:1996:i:2:p:306-333. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.